# SDR C2XA01TY018

- Difficulty date: February 11, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601135470200C
- Condition: Chafed
- Location: Fuselage
- Part time: 6,330 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE APU FIRE LOOP WAS FOUND CHAFED.  MAINTENANCE REMVOED AND REPLACED THE FIRE LOOP IAW EMB 145 MM 26-12-01.  PROCEDURES WERE SATISFACTORY, AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK. (M)
